# SDR IPXA2016040201507

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 30,381 hours, 4,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE AFT AND BELOW MAIN CARGO DOOR.  REPAIRED IAW B747-5330-60362-A.
